PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 37 | 1 | 181-187
Tytuł artykułu

Bi-axial Gegenbauer functions of the first and second kind

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The classical orthogonal polynomials defined on intervals of the real line are related to many important branches of analysis and applied mathematics. Here a method is described to generalise this concept to polynomials defined on higher dimensional spaces using Bi-Axial Monogenic functions. The particular examples considered are Gegenbauer polynomials defined on the interval [-1,1] and the Gegenbauer functions of the second kind which are weighted Cauchy integral transforms over this interval of these polynomials. Related polynomials are defined which are orthogonal on the unit ball $𝔹^{p} ≡ {\vec{x} ∈ ℝ^{p} ; |\vec{x}| ≤ 1}$ using Bi-Axial Monogenic generating functions on $ℝ^{m}$. Then corresponding generalised Gegenbauer functions of the second kind are defined using generalised weighted Bi-Axial Monogenic Cauchy transforms of these polynomials over $𝔹^{p}$. These generalised Gegenbauer functions of first and second kind reduce to the standard case when p=1 and are solutions of related second order differential equations which become identical in the one dimensional case.
Słowa kluczowe
Rocznik
Tom
37
Numer
1
Strony
181-187
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • Institute of Mathematics and Statistics, University of Kent, Canterbury, Kent, CT2 7NF, England
Bibliografia
  • [1] A. K. Common and F. Sommen, Axial Monogenic Functions from Holomorphic Functions, J. Math. Anal. Appl. 179 (1993), 610-629.
  • [2] A. K. Common and F. Sommen, Special Bi-Axial Monogenic Functions, J. Math. Anal. Appl. 185 (1994), 189-206.
  • [3] A. K. Common and F. Sommen, Cauchy transforms and bi-axial monogenic power functions, Proccedings of Dienze conference on Clifford Algebras and Their Applications in Mathematical Physics, Kluwer, 1993, 85-90.
  • [4] A. K. Common and F. Sommen, Bi-axial Gegenbauer functions of the second kind, to be published in: Journal of Mathematical Analysis and Applications.
  • [5] J. Cnops, Orthogonal polynomials associated with the dirac operator in euclidean space, Chinese Ann.Math. 13B:1 (1992), 68-79.
  • [6] H. Hochstadt, The Functions of Mathematical Physics, (1971) Wiley-Interscience, New York.
  • [7] G. Jank and F. Sommen, Clifford analysis, bi-axial symmetry and pseudo-analytic functions, Complex Variables 13 (1990), 195-212.
  • [8] F. Sommen, Plane elliptic systems and monogenic functions in symmetric domains, Supp. Rend. Circ. Mat. Palermo. 6 (1984), 259-269.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv37i1p181bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.